# SDR 2024FA0000957

- Difficulty date: October 29, 2024
- Submitted: December 12, 2024
- Operation: General aviation
- Make and model: Raythn G36
- Engine: Cont IO550B
- Engine time: 171 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649305
- Part serial: 023CA013
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ALTERNATOR WOULD INTERMITTENTLY GO OFF-LINE. ULTIMATELY HIGH FIELD RESISTANCE WAS DETERMINED TO BE A FACTOR....VOLTAGE REGULATOR AND ALTERNATOR WERE REPLACED. CONTINENTAL SB23-4 WAS COMPLIED WITH IN CONJUNCTION
